Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AliciaThreet

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About AliciaThreet

  • Rank
    New Member

Recent Profile Visitors

2200 profile views
  1. Yay! Well hang in there, it's def a process Feel free to check out my blog for pics/tips and stuff through my journey!! I'm still truckin' along, too. I have a little over a month left! http://shmaccutane.wordpress.com/ xooxxo
  2. my initial breakout started about week 2 and went all the way up to the middle of my third month.....it's JUST now starting to clear up (it's still pretty bad though) and i'm almost done with my third month, and i'm only going 4. So, praying praying praying haha. It'll get better though!!! check out my blog for pics/tips/etc from my journey! http://shmaccutane.wordpress.com/
  3. thanks so much for the reply! Actually though, I don't pick at them. I might have a couple of times but I don't touch my face at all, because I know they're supposed to get bad before better. But i've never seen my skin so bad before. Ever. But, about two more months and I should be done (fingers crosssed) Thankfully my face has gotten a little better from last week! Knock on wood. Thanks, again! xo Your dosage is too high given your weight (no matter what your derm says). I am 140lbs and my d
  4. http://shmaccutane.wordpress.com/ check out my claravis journey!
  5. Woah. Some of you are on 10-30 mg/day?! I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything. I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been. Someone check out my blog/pictures and please tell me this is normal! lol http://shmaccutane.wor
  6. I'm on 80 mg/day and my acne is actually not as bad as yours. I'm confused why I was even put on 80 mg/day because it seems waaay too high but, I guess we'll see. Feel free to check out my blog of my journey! xoxo http://shmaccutane.wordpress.com/
  7. HI PEOPLE OF THE UNIVERSE I hate acne. And i'm on Claravis. 80 mg/day. Started my 3rd month the other day. Check out my blog for pictures and more details of my journey! If you have some suggestions or anything pertaining to my blog, or just accutane in general PLEASE comment on this, or my blog, or email me. Just whatever! xoxoxo http://shmaccutane.wordpress.com/
  8. Hey, I just completed my 2nd month....and i'm actually on 80 mg/day (my face pre-claravis was not too too horrible, it was mild.) My face is horrible, too. And i'm also using Cetaphil cleanser AND moisturizer and i'm also curious as to if it's the Claravis that's breaking me out.....All I know is to be patient, and i'm praying to God that it starts to clear up....I'm supposed to go for 4 months, but we'll see. Check my blog out if you'd like. i have some pictures up, maybe you can relate? Goo
  9. Hiii I'm prescribed 80 mg/day and i'm female, 140 pounds. My acne is mild, too. Check out my blog- I have my starting picture on there! Hope all goes well/good luck! xo http://shmaccutane.wordpress.com/
  10. Hi, So I've been trying to research and see if anyone in the universe experienced the same thing as I am now. I'm just on my second week with Claravis 80 mg/day and I'm having the absolute worst hip pain ever. It's not directly on that joint its slightly farther back like 2 inches...it hurts soooo bad to like, bend down, cross legs, etc. If i'm just sitting regulary sitting I can't feel it at all. Called my derma he said maybe stop taking claravis for a week and take ibuprofin and see how i
  11. Care to elaborate? They both share the same main ingredient, petrolatum (same as Vaseline), so not sure how you come to that conclusion. From my knowledge, chap sticks/balms and moisturizers aren't the same thing. Chap stick locks the moisture in (which with accutane, there is no moisture in the lips..obviously) and with the 'tane there's a lack of oil not the moisture so therefore, a moisturizer is recommended....not saying the chap stick doesn't work BUT from majority of the people who used a
  12. Hi! i'm only in my second week, but feel free to check out my blog (that i will be/have been updating weekly) with detailed info/pictures/etc good luck xoxo http://shmaccutane.wordpress.com/
  13. Hiya, I'm in the middle of week # 2 with the 'ole Claravis. I'm prescribed 80 mg/day (which seems like a way-too-high dosage for my type of acne) Anywho, I got dry lips about a week into it, but mine now still aren't too bad. Aquaphor works wonders, def use it. Don't use chapsticks...they won't do anything for you...kind of defeats the purpose in a sense. I started a blog, gives really detailed side effects/etc day by day...definitely check it out, it could help you out (possibly!) http:
  14. Hiiiiiii, lol acne twins. Don't know how to process that....hahaha kidding. But yes, mine was mild, but just all over my face (mainly little ones that have never gone away) and I was wondering that too about the 80 mg/day. Did seem pretty high, esp after looking online at people who were at 10,20 mg/day. Hm, we'll see. And about the blotchy things----eh, yeah. You could def cover it up but I just go without makeup now bc my (mainly bottom half) face is so dry that makeup makes it flaky/gross loo
  15. HEY, Y'ALL I'm just one week into Claravis, 80 mg/day, and this is my journey so far: http://shmaccutane.wordpress.com/ If anyone has any advice/questions/comments/etc feel free to email me ([email protected]), reply to this thread, reply to my blog, or whatever floats your boat the best. I'd love if you joined me! xoxoxo
×